MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL STS; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL STS; NO MATCH
Model Number 2088TC/100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the atrial lead was explanted and replaced due to an unknown reason.The condition of the patient is unknown.
 
Additional Manufacturer Narrative
The reported event was ¿explanted and replaced due to an unknown reason¿.As received, only the distal portion of the lead was returned for analysis.Electrical testing that could be measured did not find any indication of conductor fractures or internal shorts.Visual inspection noted an external insulation abrasion breaching the outer insulation and exposing the outer coil at the proximal region of the lead consistent with friction to the device can.All other damages found are consistent with procedural damage.
 
Additional Manufacturer Narrative
Correction: section h6- investigation conclusions code should have been cause traced to component failure, instead of an unintended user error code.

Brand Name
TENDRIL STS
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20840189
Report Number2017865-2024-71624
Device Sequence Number3928256
Product Code NVN
UDI-Device Identifier05414734505031
UDI-Public(01)05414734505031(10)P000053108(17)201031
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number2088TC/100
Device Lot NumberP000053108
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer12/19/2024
01/01/2025
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date12/22/2024
01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEFT VENTRICULAR LEAD; RIGHT VENTRICULAR LEAD; UNIFY ASSURA ICD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale
Patient Weight82 KG